# SDR SIMA20211215002

- Difficulty date: December 15, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 39,325 hours, 34,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER 12BC INOP-C/A-RAR EMERGENCY LIGHT OVER 12BC IAW EMB AMM 33-50-08-000-801-A AND 33-50-08-400-801-A. OPS CHECK GOOD. NO DEFECTS NOTED. END.
